VOL. 42 · NO. 3 | 1995
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 42 (3), (1995)
No abstract available
Articles
Carlos A. Berenstein, Der-Chen Chang, Bao Qin Li
Michigan Math. J. 42 (3), 419-434, (1995) DOI: 10.1307/mmj/1029005304
KEYWORDS: 32E30, 32A22
No abstract available
Ido Efrat
Michigan Math. J. 42 (3), 435-447, (1995) DOI: 10.1307/mmj/1029005305
KEYWORDS: 12G05, 12F12
No abstract available
Harold P. Boas, Emil J. Straube, Ji Ye Yu
Michigan Math. J. 42 (3), 449-461, (1995) DOI: 10.1307/mmj/1029005306
KEYWORDS: 32H10, 32F15, 32N15
No abstract available
Yoshihiko Marumoto, Yoshiaki Uchida, Tomoyuki Yasuda
Michigan Math. J. 42 (3), 463-477, (1995) DOI: 10.1307/mmj/1029005307
KEYWORDS: 57Q45
No abstract available
Ruth Charney, Michael Davis
Michigan Math. J. 42 (3), 479-510, (1995) DOI: 10.1307/mmj/1029005308
KEYWORDS: 53C23, 52B70
No abstract available
Donald I. Cartwright, Michael Shapiro
Michigan Math. J. 42 (3), 511-523, (1995) DOI: 10.1307/mmj/1029005309
KEYWORDS: 20F32, 20E42, 51E24
No abstract available
Jon T. Pitts, J. H. Rubinstein
Michigan Math. J. 42 (3), 525-535, (1995) DOI: 10.1307/mmj/1029005310
KEYWORDS: 57N10
No abstract available
Oscar Blasco
Michigan Math. J. 42 (3), 537-543, (1995) DOI: 10.1307/mmj/1029005311
KEYWORDS: 46C15, 46E40
No abstract available
Randall F. Westhoff
Michigan Math. J. 42 (3), 545-553, (1995) DOI: 10.1307/mmj/1029005312
KEYWORDS: 14J40, 14C05, 14C30, 14F25, 14H10
No abstract available
Krzysztof Przesławski, David Yost
Michigan Math. J. 42 (3), 555-571, (1995) DOI: 10.1307/mmj/1029005313
KEYWORDS: ‎54C60‎, 46N10, 54C65
No abstract available
Richard Fehlmann, Frederick P. Gardiner
Michigan Math. J. 42 (3), 573-591, (1995) DOI: 10.1307/mmj/1029005314
KEYWORDS: 32G15, 30F60
No abstract available
Kazuo Azukawa
Michigan Math. J. 42 (3), 593-602, (1995) DOI: 10.1307/mmj/1029005315
KEYWORDS: 32F05, 32H15
No abstract available
Rodrigo Bañuelos, Elizabeth Housworth
Michigan Math. J. 42 (3), 603-611, (1995) DOI: 10.1307/mmj/1029005316
KEYWORDS: 30C75, 31A05
No abstract available
S. A. Grigoryan, T. V. Tonev
Michigan Math. J. 42 (3), 613-619, (1995) DOI: 10.1307/mmj/1029005317
KEYWORDS: ‎46J15, ‎30H05, 46E10
No abstract available
Back Matter
Michigan Math. J. 42 (3), (1995)
No abstract available
Back to Top